# SDR SIMA20250815001

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N309JR
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000875
- Aircraft time: 11,064 hours, 7,809 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 10012504
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK 1 OFF MSG DISPLAYED INITIALLY AT FL290 CLIMBING 300. CABIN ALT CONTINUED TO CLIMB TO 7000FT. STAYED OFF DURING EMG DESCENT UNTIL 13000 FT. ALT STABILIZED REACHING TEN. PACK 1 OFF OCCURRED TWICE MORE AT 10000 AND 2000 FT. EACH TIME CABIN CLIMBED. EMERGENCY DECLARED. R & R SERVICEABLE LOW-LIMIT BYPASS-VALVE IAW AMM 21-51-11. OP CK GOOD. MEL RESTORED
